# SDR FDEA201405211111

- Difficulty date: May 21, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 27,829 hours, 14,744 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: A5711062220200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUNCTION BETWEEN CTR WING BOX & CRUCIFORM FITTING BETWEEN FRAMES 40 - 44 CRACKED.  REAMED IAW SRM 51-40-44. ROTO-TEST INSPECTION IAW NTM51-10-01. NO CRACK FOUND,AND INSTALL NEW FASTENERS IAW SRM 51-40-21.  COMPLIED WITH EA 6-5710-T0308783   P1.  MAJOR REPAIR IAW GMM6-2-100.
